# SDR QXEA0201971

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,340 hours, 4,003 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073002
- Part serial: DAP0098
- Condition: Inoperative
- Location: Zone 400
- Part time: 3,505 hours, 4,240 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MFR-#2 PROP RPM INCRREASED TO 1020 (UNCOMMANDED) FROM 900 CONTROL LEVER SETTING. INCREASED BOTH PROPS TO 1020 THEN RESET TO 900 THEN 850, #2 PROP INCREASED AGAIN TO 1020. FEATHERED #2 PROP. REMOVED AND REPLACED #2 PITCH CONTROL UNIT. OPERATIONAL AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
